Hi I was hoping for come advice please. I had been on dianette for years before me and my husband decided it would be the best time to stop whilst he's away in Afghanistan. In all honesty, I wasn't taking the pill as regularly as I should before he left as I thought I would be fine having been on it for around 8 years. Anyway, I took the last pill on 19th September, we dtd on 23rd September (the day he left) but had obviously been having fairly regular sex prior to him leaving, then my withdrawal bleed started on 24th September. I was due to start my proper period this Monday (22nd) but as I've stopped the pill I expected my periods would be messed up and didn't think anything of being late. On Thursday evening I had a lot(!) stretchy, clear discharge when wiping and there was a globe of jelly like discharge on the tissue. Again yesterday afternoon there was a lot of the same kind of dc when I went to the toilet. I have been getting aches throughout my stomach and lower back all night but I wouldn't say it feels the same as period pain. This is more and ache than a bad pain. Could you please let me know your thoughts? I understand that before a period you should dry out and should really be getting and dc. Everything I've ready suggests that the clear, stretchy, slippery dc is an early sign of pg. Did this happen to you? I know the best way to find out is to do a hpt but I'm going to have to wait until Tuesday to buy one so any advice in the meantime would be appreciated?